# SDR SABA9600012

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729PC
- Make and model: Stbros SD360
- Aircraft serial: SH3729
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Fuel Filter Ind
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT/PGV - FLT 5248 - FLIGHT WAS APPROXIMATELY 46 MILES OUT OF CLT WHEN THE LEFT FUEL FILTER CAUTION LIGHT ILLUMINATED DIMLY.  THE CAPTAIN CALLED MAINTENANCE CONTROL WITH THE PROBLEM AND HE WAS TOLD TO RETURN TO CLT.  UPON THE AIRCRAFT'S RETURN TO CLT, MAINTENANCE PERSONNEL WERE DISPATCHED TO TROUBLESHOOT PROBLEM.  LEFT ENGINE FUEL FILTER ELEMENT WAS REMOVED AND INSPECTED FOR CONTAMINATION AND THE FILTER ELEMENT WAS THEN REPLACED AS A PRECAUTIONARY MEASURE.  THIS DID NOT FIX THE INDICATION PROBLEM AND THE INDICATION SYSTEM WAS THEN DEFERRED TO THE MSL PER MEL 28-3 UNDER CONTROL NR 0322-10C.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (X)
